# SDR A6WA200940568

- Difficulty date: September 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.00, LBL 47.00 CRACK FOUND ON CARGO ENTRANCE SILL.  FS 589.00 LBL 47.00 ON CARGO ENTRANCE SILL DAMAGE REPAIRED IAW REO 601R-53-61-433, REV NC.  (K)
